MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW MULTI-LUMEN/PSI KIT; INTRODUCER CATHETER

ARROW INTERNATIONAL LLC ARROW MULTI-LUMEN/PSI KIT; INTRODUCER CATHETER
Catalog Number CA-11142
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "test of the brown mac line for blood draw via the brown lumen: presence of a yellowish/beige clot in the lumen.The brown line was closed according to protocol with a pulsed flush of 20 ml of 0.9% nacl and a 3 ml heparin lock on (b)(6) at 6:00 am.The distal line remained open with a continuous infusion of 10 ml of 0.9% nacl until the thrombotic occlusion clot was observed in the brown lumen.Catheter removal revealed the presence of the clot in both the proximal and distal lumens.The patient was reported as fine post the procedure with no harm or consequences.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The report of a catheter obstructed by a clot was not confirmed through analysis of the returned sample.The customer returned one mac catheter.Two valve activated hubs were attached to both the distal and proximal extension lines.Signs-of-use were observed inside the mac catheter.Visual, dimensional, and functional analysis of the returned sample did not reveal any evidence of a clot or of any manufacturing issues with the returned catheter.The product development team noted that patient condition, catheter care practices, medication use, and dwell time may all contribute to clot formation in the mac.Clinical reviewers stated that the mac is not intended for central venous pressure monitoring and using it for this purpose may led to occlusion if higher-volume routine flushing is not performed.They also reported that the mac and psi catheter tips do not terminate centrally, which increases the risk of t hrombosis and occlusion.Additionally, left-sided placements and right-sided mid-neck insertions tend to result in higher catheter tip positions associated with a greater risk of occlusion.A device history record review did not reveal any relevant findings.Therefore, no problem was found with the returned device; however, the root cause cannot be determined as the patient conditions, catheter maintenance, and indwell time can contribute to clots forming during use.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW MULTI-LUMEN/PSI KIT
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23530735
Report Number9680794-2025-00927
Device Sequence Number10187224
Product Code DYB
UDI-Device Identifier10801902024418
UDI-Public(01)10801902024418(11)250805(17)290228(10)33F25D0298(21)
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K002507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCA-11142
Device Lot Number33F25D0298
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown